# SDR SWAA2025071691140

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8867Q
- Make and model: Boeing 737-8
- Aircraft serial: 67861
- Aircraft time: 7,178 hours, 3,934 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION BULB ON CAPTAINS SIDE BURNED OUT. NO SPARES.  RELAMPED CA MASTER CAUTION REF. AMM.33-18-00. REPLENISHED SPARE BULB KIT PER SIP.
